# SDR AALA20091021DFW08

- Difficulty date: October 7, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 53,316 hours, 27,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 7D EMERGENCY PATH LIGHT LENS DAMAGED.  REPLACED LENS AND CHECKS NORMAL.
